# SDR SWIA202306210002

- Difficulty date: May 18, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N870DC
- Make and model: Cndair CL6002C10
- Aircraft serial: 10314
- Aircraft time: 14,850 hours, 10,660 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANTENNA DOUBLER CORRODED BETWEEN FS295 AND FS310 AT STGR 27.     (C-CHECK RO 6/19/2023)    REMOVED OLD DOUBLER AND INSTALLED NEW TCAS ANTENNA DOUBLER IAW CRJ 700 SRM 51-42-06-001-001-A01 AND CRJ 700 SRM 51-42-21-001-001-A01 AND DWG SH670-30023 REV. G. COMPLIED WITH TASK CARD 51-900-1002-SKY.
